Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The structure of measurable mappings with
values in locally convex spaces


Author: Jun Kawabe
Journal: Proc. Amer. Math. Soc. 124 (1996), 1513-1515
MSC (1991): Primary 28C15, 60B05; Secondary 28A20, 28C20, 60B11
MathSciNet review: 1307536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to show that a theorem of A. Wisniewski remains valid without the approximation property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28C15, 60B05, 28A20, 28C20, 60B11

Retrieve articles in all journals with MSC (1991): 28C15, 60B05, 28A20, 28C20, 60B11


Additional Information

Jun Kawabe
Affiliation: Department of Mathematics, Faculty of Engineering, Shinshu University, Wakasato, Nagano 380, Japan
Email: jkawabe@gipwc.shinshu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03229-7
PII: S 0002-9939(96)03229-7
Keywords: $\mu$-measurable mappings, continuous mappings, Suslin spaces, Banach spaces, Fr\'{e}chet spaces, nuclear spaces, locally convex spaces, approximation property
Received by editor(s): October 25, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society